# SDR SWIA200515618

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD, AFT SIDE RBL - 36.0 - WL 73.50, CRACKED ON VERTICAL BEAM, FWD RADIUS, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO CRJ REO 601R-53-61-1532.
